# SDR ASAA2015112914024

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,029 hours, 4,112 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/P B WILL NOT ENGAGE.  FOUND, ENGAGE INTERLINK, C/B POPPED.  ACFT GROUNDED.  RESET A/P B SYS ENGAGE INTLK C/B IAW AMM TASK 20-60-01-860-801.  PERFORMED DFCS MODE CONTROL PANEL INSTALLATION TEST IAW AMM 22-11-34/501.  TEST PASSED.
